# SDR DXTA022320213849

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 3,661 hours, 2,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE R AMBER CAS: AIRCRAFT SAT IN SUB-FREEZING WEATHER ALL NIGHT PRIOR TO OUR DEPARTURE.  AMBER GEAR DISAGREE RIGHT CAS ILLUMINATED UPON GEAR RETRACTION AFTER TAKEOFF.  OBSERVED GRAY" X "OVER R [T2PL6D0082YZP] // SIGN OFF // PERFORMED THE ARES DOWNLOADS AND SENT TO TEAM 680 AT CESSNA.  AFTER REVIEW OF DOWNLOADS TEAM 680 RESPONSE: ARES SHOWS THAT THE RIGHT GEAR SHOWED DOWN AND LOCKED AND UP AND LOCKED AFTER GEAR RETRACTION.  LOOKS LIKE THE R DOWN LOCK SWITCH STUCK CLOSED.  RECOMMEND YOU SWING GEAR TO CONFIRM DOWN LOCK SWITCH IS NOT STILL STUCK.  PERFORMED GEAR INSPECTION OF WIRING AND GEAR SWITCHES NO DISCREPANCIES WERE NOTED.  JACKED AIRCRAFT FOR GEAR SWINGS.  RESET AIRCRAFT POST GEAR BLOWDOWN AND BLED LANDING GEAR HYDRAULIC SYSTEM IN ACCORDANCE WITH THE CE680A M/M 32-34-00-5.  PERFORMED LANDING GEAR FUNCTIONAL CHECK IN ACCORDANCE WITH THE CE680A M/M 32-30-00-6.  NO DEFECTS WERE NOTED DURING FUNCTIONAL TESTS.  DOWN JACKED AIRCRAFT AND SERVICED HYDRAULIC RESERVOIR SYSTEM IN ACCORDANCE WITH THE CE680A M/M 12-10-30-3.
